# SDR DL76P100623

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 36,257 hours, 14,174 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN COCKPIT DURING CRUISE AND IN DESCENT LASTING FOR APPROX. 10 SECONDS EACH TIME.  FOUND GALLEY CONTROL PANEL AT 1R WITH ACRID ODOR.  SUSPECT 5 AMP FREEZER C/B AS SOURCE. (NOT TRIPPED) REPLACED C/B AND OPERATED FOR SEVERAL HOURS WITH NO DISCREPANCIES NOTED.  OK FOR SVC. ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
